# SDR AU960555

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520L
- Propeller: Mcauly E2A34C73
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 9880710116530004
- Condition: Faulty
- Location: Lg Ext-Retract S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR MOTOR PRESSURE SWITCH WIRE BROKEN AT SOLDERED JOINT - FAILURE WAS COVERED BY HEAT SHRINK MAKING IT DIFFICULT TODETECT
